# SDR AALA960064

- Difficulty date: January 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N131AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46994
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Roller Tray
- Part number: 5852105
- Condition: Corroded
- Location: Bs 1631-1661
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION IN ROLLER TRAY BETWEEN STA 1631 TO STA 1661.  REPLACED ROLLER TRAY PER SRM 53-70-00.  TST:  54,115.43 HOURS.  CYCLES, 18,537.  (X)
